# SDR REXA2022031000368

- Difficulty date: January 30, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: MM67035670003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL IS CORRODED - REMOVED & REPLACED LOWER SILL & INNER CHORD IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 & 51-42-06-001-001-A01.
